Alert archive / Arkansas / River Flood Warnings in 2010
River Flood Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at May 1, 2010, 9:57 AM CDT for Arkansas County, Monroe County, Arkansas. It took effect at May 4, 2010, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 1, 2010, 9:57 AM CDT (14:57 UTC)
- In effect from
- May 4, 2010, 7:00 PM CDT
- Expired
- May 3, 2010, 10:26 AM CDT
- In force
- Issued by
- NWS Little Rock, AR
- Flood severity
- Minor
Counties Arkansas County, AR, Monroe County, AR
The radar
The Little Rock radar (KLZK), 97 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River at Clarendon (CLDA4).
- Action stage
- 25 ft
- Minor stage
- 26 ft
- Moderate stage
- 30 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
238
WGUS44 KLZK 011457
FLWLZK
FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
957 AM CDT SAT MAY 1 2010
...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS...
WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC001-095-020557-
/O.NEW.KLZK.FL.W.0021.100502T1200Z-000000T0000Z/
/CLDA4.1.ER.100502T1200Z.100503T1800Z.000000T0000Z.NO/
957 AM CDT SAT MAY 1 2010
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLOOD WARNING FOR
THE WHITE RIVER AT CLARENDON.
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:00 AM SATURDAY THE STAGE WAS 24.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...ADDITIONAL RAINFALL IS EXPECTED TODAY AND SUNDAY WITH TWO
TO FOUR INCHES POSSIBLE. THE RIVER WILL RISE ABOVE FLOOD STAGE BY
SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 27.5 FEET BY MONDAY EVENING.
* IMPACT AT 26.0 FEET...RIVER FLOWS IN MANY SIDE CHANNELS AND CREATES
ISLANDS BETWEEN THE RIVER AND SLOUGHS AND CREEKS. FLOODING OF
CROPLAND AND TIMBER IS OCCURRING. PORTIONS OF THE NATIONAL WILDLIFE
REFUGE DOWNSTREAM OF CLARENDON FLOODING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LOWER WHITE RIVER
CLARENDON 26 24.7 SAT 09 AM 26.0 27.3 27.4 26.8 26.5
$$4 follow-up statements
136
WGUS84 KLZK 020255
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
955 PM CDT SAT MAY 1 2010
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES
WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC145-147-021755-
/O.CON.KLZK.FL.W.0012.000000T0000Z-000000T0000Z/
/AUGA4.1.ER.100324T2045Z.100503T1200Z.000000T0000Z.NO/
955 PM CDT SAT MAY 1 2010
THE FLOOD WARNING CONTINUES FOR
THE WHITE RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SATURDAY THE STAGE WAS 28.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.0 FEET BY
MONDAY MORNING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LOWER WHITE RIVER
AUGUSTA 26 28.5 SAT 09 PM 29.0 31.0 30.9 30.6 30.4
$$
ARC001-095-021754-
/O.EXT.KLZK.FL.W.0021.100502T2100Z-000000T0000Z/
/CLDA4.1.ER.100502T2100Z.100504T0000Z.000000T0000Z.NO/
955 PM CDT SAT MAY 1 2010
THE FLOOD WARNING CONTINUES FOR
THE WHITE RIVER AT CLARENDON.
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 9:00 PM SATURDAY THE STAGE WAS 24.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 27.5 FEET BY MONDAY EVENING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LOWER WHITE RIVER
CLARENDON 26 24.8 SAT 09 PM 25.1 27.2 27.4 27.0 26.5
$$
ARC067-147-021754-
/O.CON.KLZK.FL.W.0019.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.100428T1437Z.100503T1800Z.000000T0000Z.NO/
955 PM CDT SAT MAY 1 2010
THE FLOOD WARNING CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SATURDAY THE STAGE WAS 10.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.9 FEET BY
MONDAY EVENING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
CACHE RIVER
PATTERSON 8 10.5 SAT 09 PM 10.7 10.8 10.9 10.8 10.8
$$
110807
WGUS84 KLZK 021511
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1011 AM CDT SUN MAY 2 2010
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS...
WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES
WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC145-147-030611-
/O.CON.KLZK.FL.W.0012.000000T0000Z-000000T0000Z/
/AUGA4.1.ER.100324T2045Z.100503T0600Z.000000T0000Z.NO/
1011 AM CDT SUN MAY 2 2010
THE FLOOD WARNING CONTINUES FOR
THE WHITE RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM SUNDAY THE STAGE WAS 28.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.5 FEET BY
LATE MONDAY EVENING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
LOWER WHITE RIVER
AUGUSTA 26 28.7 SUN 09 AM 29.3 28.6 28.3 27.8 27.0
$$
ARC001-095-030610-
/O.EXT.KLZK.FL.W.0021.100503T1800Z-100506T0000Z/
/CLDA4.1.ER.100503T1800Z.100504T0000Z.100504T1800Z.NO/
1011 AM CDT SUN MAY 2 2010
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE WHITE RIVER AT CLARENDON.
* FROM MONDAY AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 9:00 AM SUNDAY THE STAGE WAS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND
CONTINUE TO RISE TO NEAR 26.1 FEET BY EARLY TUESDAY MORNING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
LOWER WHITE RIVER
CLARENDON 26 25.0 SUN 09 AM 25.8 26.0 25.8 25.6 25.4
$$
ARC067-147-030610-
/O.CON.KLZK.FL.W.0019.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.100428T1437Z.100504T0600Z.000000T0000Z.NO/
1011 AM CDT SUN MAY 2 2010
THE FLOOD WARNING CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM SUNDAY THE STAGE WAS 10.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.9 FEET BY
EARLY TUESDAY MORNING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
CACHE RIVER
PATTERSON 8 10.7 SUN 09 AM 10.8 10.9 10.9 10.9 10.9
$$770
WGUS84 KLZK 030037
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
737 PM CDT SUN MAY 2 2010
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES
WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC145-147-031537-
/O.CON.KLZK.FL.W.0012.000000T0000Z-000000T0000Z/
/AUGA4.1.ER.100324T2045Z.100505T0000Z.000000T0000Z.NO/
737 PM CDT SUN MAY 2 2010
THE FLOOD WARNING CONTINUES FOR
THE WHITE RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SUNDAY THE STAGE WAS 28.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.2 FEET BY
TUESDAY EVENING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
LOWER WHITE RIVER
AUGUSTA 26 28.8 SUN 07 PM 29.0 29.1 29.2 29.1 28.7
$$
ARC001-095-031536-
/O.EXT.KLZK.FL.W.0021.100505T0000Z-100508T0600Z/
/CLDA4.1.ER.100505T0000Z.100505T1200Z.100507T0000Z.NO/
737 PM CDT SUN MAY 2 2010
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE WHITE RIVER AT CLARENDON.
* FROM TUESDAY EVENING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:00 PM SUNDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE
TO RISE TO NEAR 26.1 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY EVENING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
LOWER WHITE RIVER
CLARENDON 26 25.2 SUN 07 PM 25.4 25.8 26.1 26.1 25.9
$$
ARC067-147-031536-
/O.CON.KLZK.FL.W.0019.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.100428T1437Z.100502T1700Z.000000T0000Z.NO/
737 PM CDT SUN MAY 2 2010
THE FLOOD WARNING CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SUNDAY THE STAGE WAS 10.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 10.6 FEET.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
CACHE RIVER
PATTERSON 8 10.6 SUN 07 PM 10.6 10.6 10.5 10.5 10.6
$$777
WGUS84 KLZK 031526
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1026 AM CDT MON MAY 3 2010
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ARKANSAS...
WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC001-095-031556-
/O.CAN.KLZK.FL.W.0021.000000T0000Z-100508T0600Z/
/CLDA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1026 AM CDT MON MAY 3 2010
THE FLOOD WARNING IS CANCELLED FOR
THE WHITE RIVER AT CLARENDON.
* AT 10:00 AM MONDAY THE STAGE WAS 25.4 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST BELOW FLOOD STAGE
AT 25.7 FEET EARLY THURSDAY MORNING.
* A FLOOD ADVISORY WILL BE NECESSARY AS THE RIVER WILL
REMAIN NEAR 25.7 FEET FOR SEVERAL DAYS.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
LOWER WHITE RIVER
CLARENDON 26 25.4 MON 10 AM 25.5 25.6 25.7 25.7 25.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at May 1, 6:22 AM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, May 1, 6:22 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 622 AM CDT SAT MAY 1 2010 .AVIATION... AFTER HEAVY RAINFALL FROM THUNDERSTORMS FRIDAY AFTERNOON THROUGH THIS MORNING...PATCHY DENSE FOG HAS DEVELOPED ACROSS PORTIONS OF AR AS WINDS BECAME LIGHT THIS MORNING. MENTION THE POTENTIAL FOR REDUCED VIS IN SOME SITES...WITH HOT ALREADY SEEING THOSE IMPACTS. MVFR CIGS WILL OCCUR OFF AN ON THROUGHOUT THE DAY AT MOST SITES. THE MAIN STORY LATER THIS MORNING AND MUCH OF THIS AFTERNOON WILL BE WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS AR...WITH THE POTENTIAL FOR SOME TO BECOME SEVERE. WITHIN THE THUNDERSTORMS EXPECT VIS/CIGS TO DROP TO IFR LEVELS. THE FRONTAL BOUNDARY RESPONSIBLE FRO THE THUNDERSTORM ACTIVITY WILL GRADUALLY PUSH EAST LATE TONIGHT THROUGH SUNRISE SUN MORNING...WITH WINDS SWITCHING TO THE NW BEHIND THE FRONT. RIGHT NOW....LOOKS LIKE ONLY HRO WILL EXPERIENCE THE FRONTAL PASSAGE BY THE END OF THIS TAF PACKAGE. && .PREV DISCUSSION... /ISSUED 343 AM CDT SAT MAY 1 2010/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT SLOW-MOVING FRONTAL BOUNDARY WILL MOVE ACROSS ARKANSAS DURING THE NEXT DAY AND A HALF. MORE IMPULSES WILL MOVE THROUGH IN UPPER FLOW...AND INTERACT WITH MOISTURE...INSTABILITY AND WARM TEMPERATURES TO CONTINUE SHOWERS AND THUNDERSTORMS THROUGH LATE SUNDAY. AGAIN...STORMS WILL FORM AND MOVE OVER THE SAME AREAS. RAINFALL OF ONE TO THREE INCHES WAS NOTED IN PARTS OF THE AREA ON FRIDAY...AND ADDITIONAL HEAVY RAINFALL EXPECTED WILL ALLOW THE FLASH FLOOD THREAT TO CONTINUE. AND AGAIN...SHEAR...INSTABILITY AND DAYTIME HEATING WILL ALLOW FOR SOME STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT...WITH LARGE HAIL... DAMAGING WIND GUSTS...AND TORNADOES A POSSIBILITY. RAIN CHANCES WILL TAPER OFF LATE SUNDAY...AS RIDGING OVER THE SOUTHEAST CONUS DAMPENS OUT AND ALLOWS THE FRONT TO GAIN MOMENTUM AND MOVE EAST OF THE AREA. BY EARLY NEXT WEEK...MODELS SHOW AN UPPER SYSTEM COMING OUT OF THE ROCKIES AND MOVING ACROSS ARKANSAS. HOWEVER...APPEARS THAT LITTLE MOISTURE WILL BE AVAILABLE TO WORK WITH...SO PRECIP IS NOT EXPECTED. LONG TERM...WEDNESDAY THROUGH FRIDAY ZONAL FLOW WILL BE OVER THE REGION FOR THE BEGINNING OF THE EXTENDED...WITH ABOVE NORMAL TEMPERATURES. A COLD FRONT WILL MOVE THROUGH THE STATE FRIDAY...AND HAVE INCLUDED A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS...AND TEMPERATURES COOLING BACK TO NEAR NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 76 58 72 51 / 90 90 40 20 CAMDEN AR 81 62 79 51 / 70 70 40 20 HARRISON AR 74 50 70 49 / 80 80 20 20 HOT SPRINGS AR 81 56 75 52 / 70 70 30 20 LITTLE ROCK AR 83 61 74 53 / 80 80 40 20 MONTICELLO AR 84 65 73 52 / 80 90 50 20 MOUNT IDA AR 78 54 73 48 / 70 70 30 20 MOUNTAIN HOME AR 74 54 72 49 / 80 90 20 20 NEWPORT AR 77 62 73 51 / 90 90 40 20 PINE BLUFF AR 83 64 72 53 / 80 80 50 20 RUSSELLVILLE AR 79 56 73 49 / 70 70 30 20 SEARCY AR 77 61 73 50 / 90 90 40 20 STUTTGART AR 82 64 72 54 / 90 90 50 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BAXTER- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PIKE- PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF. && AVIATION...62
Hazardous weather outlook, May 1, 5:00 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SAT MAY 1 2010 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER WILL CONTINUE FOR MUCH OF SATURDAY AS SURFACE LOW PRESSURE MOVES NORTHEAST ACROSS ARKANSAS. A NEARLY STATIONARY FRONTAL BOUNDARY JUST WEST AND NORTHWEST OF ARKANSAS WILL GRADUALLY MOVE EAST INTO THE NORTHWESTERN PORTIONS OF THE STATE THIS AFTERNOON. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THESE FEATURES THROUGHOUT MUCH OF TODAY...LASTING THROUGH LATE TONIGHT. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS LARGE AMOUNTS OF INSTABILITY AND STRONG LOW LEVEL WIND SHEAR WILL EXIST. LARGE HAIL...HIGH WINDS...AND TORNADOES WILL ALL BE THREATS THIS AFTERNOON. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE SOUTHEAST HALF OF THE STATE...OR MAINLY EAST OF A LINE FROM NEWPORT...TO CONWAY...TO ARKADELPHIA. AREA RESIDENTS ARE URGED TO REFER TO THE LATEST FORECASTS THIS MORNING AND AFTERNOON FOR UPDATES REGARDING THIS DEVELOPING SEVERE WEATHER SITUATION AS THE LATEST DATA IS ANALYZED. FLASH FLOODING WILL ALSO CONTINUE TO BE A THREAT THREAT AS SHOWERS AND THUNDERSTORMS MOVE OVER THE SAME AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS EXPECTED ACROSS MUCH OF ARKNASAS THROUGH SUNDAY NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE POTENTIAL FOR SEVERE WEATHER WILL ALSO PERSIST INTO SUNDAY AS THE FRONT SLOWLY PROGRESSES EAST ACROSS THE STATE. THE BEST POTENTIAL FOR SEVERE WEATHER SUNDAY WILL BE ACROSS THE SOUTHEASTERN THIRD OF ARKANSAS...OR ROUGHLY EAST OF A LINE FROM HERMITAGE TO BRINKLEY. THE FLASH FLOODING POTENTIAL WILL PERSIST THROUGH SUNDAY NIGHT AS ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND AHEAD OF THIS SLOW MOVING FRONT. THE BEST POTENTIAL FOR HEAVY RAIN SUNDAY WILL EXIST OVER THE EASTERN THIRD OF ARKANSAS. LOCALIZED RIVER FLOODING WILL ALSO BECOME A CONCERN IN THE FOLLOWING DAYS AS A RESULT OF THE HEAVY RAINFALL EXPECTED. PRECIPITATION CHANCES WILL GRADUALLY DECREASE FROM NORTHWEST TO SOUTHEAST LATE SUNDAY NIGHT INTO MONDAY AS THE FRONT PUSHES EAST OF ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH SUNDAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:00 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Scott | 30 min |
| Apr 30, 7:03 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 42 min |
| Apr 30, 7:08 PM CDT | Tornado Warning | LZK | Conway, Pope, Van Buren, Yell | 52 min |
| Apr 30, 7:40 PM CDT | Tornado Warning | LZK | Stone, Van Buren | 65 min |
| Apr 30, 7:41 PM CDT | Tornado Warning | LZK | Grant, Pulaski, Saline | 49 min |
| Apr 30, 7:42 PM CDT | Tornado Warning | LZK | Stone, Van Buren | 63 min |
| Apr 30, 7:47 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Scott, Yell | 43 min |
| Apr 30, 7:49 PM CDT | Tornado Warning | LZK | Conway, Van Buren | 41 min |
| Apr 30, 7:51 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 39 min |
| Apr 30, 8:01 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 44 min |
| Apr 30, 8:23 PM CDT | Tornado Warning | LZK | Lonoke, Pulaski, Saline | 37 min |
| Apr 30, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Logan, Montgomery, Perry, Pope and 2 more | 51 min |
| Apr 30, 8:27 PM CDT | Tornado Warning | LZK | Fulton, Izard, Sharp, Stone | 21 min |
| Apr 30, 8:33 PM CDT | Tornado Warning | LZK | Cleburne, Stone, Van Buren | 42 min |
| Apr 30, 8:37 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 23 min |
| Apr 30, 8:40 PM CDT | Tornado Warning | LZK | Conway, Garland, Perry, Pope, Saline, Yell | 35 min |
| Apr 30, 8:44 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 31 min |
| Apr 30, 8:46 PM CDT | Tornado Warning | LZK | Clark, Dallas, Grant, Hot Spring, Jefferson | 44 min |
| Apr 30, 8:57 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, Pulaski, White | 48 min |
| Apr 30, 9:10 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Perry, Pope, Saline, Yell | 22 min |
| Apr 30, 9:14 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren | 46 min |
| Apr 30, 9:14 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 31 min |
| Apr 30, 9:18 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Sharp, Stone | 57 min |
| Apr 30, 9:23 PM CDT | Tornado Warning | LZK | Dallas, Grant, Hot Spring, Saline | 37 min |
| Apr 30, 9:30 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 45 min |
| Apr 30, 9:37 PM CDT | Tornado Warning | LZK | Clark, Dallas, Ouachita | 38 min |
| Apr 30, 9:41 PM CDT | Tornado Warning | LZK | Clark, Dallas, Grant, Hot Spring | 49 min |
| Apr 30, 9:43 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Pike, Saline and 1 more | 32 min |
| Apr 30, 9:45 PM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone, Van Buren and 1 more | 3 hr |
| Apr 30, 9:46 PM CDT | Tornado Warning | LZK | Independence, Jackson, White, Woodruff | 44 min |
| Apr 30, 9:51 PM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, Saline, White | 3 hr |
| Apr 30, 9:55 PM CDT | Tornado Warning | LZK | Grant, Pulaski, Saline | 50 min |
| Apr 30, 10:12 PM CDT | Tornado Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Ouachita | 48 min |
| Apr 30, 10:12 PM CDT | Tornado Warning | LZK | Conway, Garland, Montgomery, Perry, Pulaski, Saline and 1 more | 18 min |
| Apr 30, 10:25 PM CDT | Flash Flood Warning | LZK | Independence, Jackson, Prairie, White, Woodruff | 3 hr |
| Apr 30, 10:27 PM CDT | Tornado Warning | LZK | Independence, Jackson, White, Woodruff | 48 min |
| Apr 30, 10:27 PM CDT | Tornado Warning | LZK | Dallas, Grant, Hot Spring, Jefferson, Pulaski, Saline | 48 min |
| Apr 30, 10:55 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 50 min |
| Apr 30, 11:01 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring | 2 hr |
| Apr 30, 11:28 PM CDT | Tornado Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 32 min |
| Apr 30, 11:38 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Prairie, White, Woodruff | 37 min |
| Apr 30, 11:46 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Ouachita, Saline | 44 min |
| Apr 30, 11:56 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 34 min |
| May 1, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Monroe, Prairie, White, Woodruff | 36 min |
| May 1, 12:23 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Pulaski, White | 25 min |
| May 1, 12:43 AM CDT | Flash Flood Warning | LZK | Lonoke, Pulaski, Saline | 3 hr |
| May 1, 1:02 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Saline | 43 min |
| May 1, 1:25 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Jackson, Lonoke, Monroe, Prairie and 3 more | 3 hr |
| May 1, 1:38 AM CDT | Flash Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring | 3 hr |
| May 1, 1:51 AM CDT | Tornado Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 24 min |
| May 1, 2:09 AM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 30 min |
| May 1, 3:50 AM CDT | Areal Flood Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski, Saline | 4 hr |
| May 1, 4:21 AM CDT | Flash Flood Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 3 hr |
| May 1, 4:23 AM CDT | Areal Flood Warning | LZK | Jackson, Lonoke, Monroe, Prairie, White, Woodruff | 4 hr |
| May 1, 4:27 AM CDT | Areal Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring, Jefferson, Ouachita and 1 more | 4 hr |
| May 1, 10:02 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 4 days |
| May 1, 11:27 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 48 min |
| May 1, 12:52 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 38 min |
| May 1, 1:21 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 39 min |
| May 1, 5:50 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Perry, Saline | 40 min |
| May 1, 6:19 PM CDT | Tornado Warning | LZK | Clark, Dallas, Ouachita | 41 min |
| May 1, 6:22 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 38 min |
| May 1, 6:28 PM CDT | Tornado Warning | LZK | Bradley, Calhoun, Cleveland, Drew | 47 min |
| May 1, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Pulaski, Saline | 46 min |
| May 1, 6:36 PM CDT | Tornado Warning | LZK | Montgomery, Pike, Polk | 24 min |
| May 1, 6:37 PM CDT | Tornado Warning | LZK | Garland, Perry, Pulaski, Saline | 38 min |
| May 1, 6:42 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 48 min |
| May 1, 6:44 PM CDT | Tornado Warning | LZK | Faulkner, Pulaski | 46 min |
Nearby
River Flood Warnings in Arkansas, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.